Annals of Pure and Applied Logic 165 (3):803-811 (2014)

Abstract
We study the degrees of bi-hyperhyperimmune sets. Our main result characterizes these degrees as those that compute a function that is not dominated by any ∆02 function, and equivalently, those that compute a weak 2-generic. These characterizations imply that the collection of bi-hhi Turing degrees is closed upwards
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2013.10.004
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,848
Through your library

References found in this work BETA

The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (7-12):159-166.
The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Mathematical Logic Quarterly 14 (7‐12):159-166.
The Degrees of Bi-Immune Sets.Carl G. Jockusch - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):135-140.
The Degrees of Bi‐Immune Sets.Carl G. Jockusch - 1969 - Mathematical Logic Quarterly 15 (7‐12):135-140.

View all 13 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

The Degrees of Hyperhyperimmune Sets.Carl G. Jockusch - 1969 - Journal of Symbolic Logic 34 (3):489-493.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
On a Problem of Ishmukhametov.Chengling Fang, Guohua Wu & Mars Yamaleev - 2013 - Archive for Mathematical Logic 52 (7-8):733-741.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Generalized Cohesiveness.Tamara Hummel & Carl G. Jockusch - 1999 - Journal of Symbolic Logic 64 (2):489-516.
Q 1-Degrees of C.E. Sets.R. Sh Omanadze & Irakli O. Chitaia - 2012 - Archive for Mathematical Logic 51 (5-6):503-515.
On Subcreative Sets and S-Reducibility.John T. Gill Iii & Paul H. Morris - 1974 - Journal of Symbolic Logic 39 (4):669 - 677.
The Distribution of the Generic Recursively Enumerable Degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.
On the Structures Inside Truth-Table Degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.
On the Bounded Quasi‐Degrees of C.E. Sets.Roland Sh Omanadze - 2013 - Mathematical Logic Quarterly 59 (3):238-246.

Analytics

Added to PP index
2014-01-16

Total views
11 ( #810,198 of 2,432,812 )

Recent downloads (6 months)
1 ( #464,144 of 2,432,812 )

How can I increase my downloads?

Downloads

My notes